# SDR DALA13016400946

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MEMBRANE CUSP WEB X=50-60 BS 595.  REMOVED CORROSION, REMOVED AREA OF OUT LIMITS, FABRICATE DOUBLER AND RING DOUBLERS, AND PERFORM REPAIR. CORROSION LEVEL 2.
